It is currently Sat Aug 19, 2017 3:07 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: Numb arms and hands
PostPosted: Sat Jun 16, 2012 3:49 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Feb 19, 2012 10:52 pm
Posts: 519
Location: CA
What's with the numb arms and hands in the morning? Does anyone else get these symptoms? I have had this side effect ever since I first got on subs, and it is finally starting to really get to me. Subs have taken away most of my pain, which has helped me be able to lay in bed longer, which helps me sleep a little better.

But from day 1 on subs, I noticed that every time I wake up in the middle of the night, and in the morning, both my arms and hands are so numb that they have that tingly feeling...like when you sit on your foot too long and then try to get up and can't stand on it right away because it fell asleep. And then you have to wait a few minutes for it to go away.

The tingling is not just minor either...they are so numb and tingly that it feels like bugs or something is crawling on them. It's enough to keep me awake for quite a while until I adjust positions and it stops. And it's not just from laying on them wrong and cutting off the circulation, because it happens even when I am just laying on my back.

I was just wondering if I'm the only one who has experienced this.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jun 17, 2012 11:47 am 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Tue Mar 27, 2012 11:13 am
Posts: 97
i too experience this numbness and reposition at night.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 18, 2012 8:58 am 
Offline
Average Poster
Average Poster

Joined: Sat Mar 26, 2011 2:56 pm
Posts: 7
I have had the same exact thing start for me as well. I brought it up to my doctor but she thought it was nothing to worry about. I never thought it might be a side effect of the subs... but now that I think about it, since I started subs again, this same thing has started as well.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Jun 18, 2012 9:39 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I've heard of people experiencing this, but if I recall correctly, it subsided after most people stabilized on sub treatment.

The only other thing I can think of is perhaps during your active addiction you might have developed carpal tunnel syndrome and the opiates you were using were hiding that pain and now the sub is not and it's become obvious to you, now more than ever.

You might want to have your doctor check it out just to be on the safe side (to rule out any other explanation).

Otherwise, keep in mind that any person can have any side effect from any medication. You just cannot predict these things. We're all way too unique.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group